آمار

تعداد نشریات29
تعداد شماره‌ها474
تعداد مقالات3,688
تعداد مشاهده مقاله3,310,537
تعداد دریافت فایل اصل مقاله2,573,844
Hamoud, Ahmed A., Ghadle, Kirtiwant P.. (1397). Some New Existence, Uniqueness and Convergence Results for Fractional Volterra-Fredholm Integro-Differential Equations. سامانه نشریات, 5(1), 58-69. doi: 10.22055/jacm.2018.25397.1259
Ahmed A. Hamoud; Kirtiwant P. Ghadle. "Some New Existence, Uniqueness and Convergence Results for Fractional Volterra-Fredholm Integro-Differential Equations". سامانه نشریات, 5, 1, 1397, 58-69. doi: 10.22055/jacm.2018.25397.1259
Hamoud, Ahmed A., Ghadle, Kirtiwant P.. (1397). 'Some New Existence, Uniqueness and Convergence Results for Fractional Volterra-Fredholm Integro-Differential Equations', سامانه نشریات, 5(1), pp. 58-69. doi: 10.22055/jacm.2018.25397.1259
Hamoud, Ahmed A., Ghadle, Kirtiwant P.. Some New Existence, Uniqueness and Convergence Results for Fractional Volterra-Fredholm Integro-Differential Equations. سامانه نشریات, 1397; 5(1): 58-69. doi: 10.22055/jacm.2018.25397.1259


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.